# SDR CKSA98493

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE INDICATION NR 1, BOTTLE NR 1 DISCHARGED, HANDLE LIGHT REMAINED ILLUMINATED, BOTTLE NR 2 DISCHARGED, LIGHT REMAINED ILLUMINATED, ON POST FLIGHT, NO VISABLE INDICATION OF FIRE.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP AS PER MM 26-10-1 GROUND GOOD AS PER MM 26-10-0.  REMOVED AND REPLACED LT INBOARD AND OUTBOARD ENGINE FIRE BOTTLES AS PER MM 26-20-1.  INSTALLED SQUIBS ON LT OUTBOARD FIRE BOTTLE AS PER MM 26-20-2 FIRE SENSING SYSTEM TEST GOOD AS PER 26-10-0 RAN NR 1 ENGINE, NO PNEUMATIC LEAK NOTED.
